# SDR 06FDEA1494

- Difficulty date: April 18, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75121
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STRINGER 12 END (LENGTH ABOUT 9.5 INCH) AT LT WING TANK.  CRACK SLOTTED OUT AS PER SRM 57-20-00   FIG.10 OPT 3   VOL.I HFEC INSPECTION CARRIED OUT AND FOUND NO CRACK EVIDENT AND REPAIRED AS   PER SRM   57-20-00 FIG.10 OPT 3 VOL.I. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
